Dimension reduction in binary response regression

Cook, R. Dennis, Lee, Hakbae . Journal of the American Statistical Association 1999. 94 :1187-1200

Locate this article in:

Bibtex

@article{CIS-156457,
  Author = {Cook, R. Dennis and Lee, Hakbae},
  Title = {Dimension reduction in binary response regression},
  Journal = {Journal of the American Statistical Association},
  Volume = {94},
  Year = {1999},
  Pages = {1187--1200},
  Keywords = {Variance estimation, Inverse regression, sliced inverse regression, Theory and Methods, Regression graphics, Principal Hessian direction, Linear combinations of chi-squared variables, Dimension-reduction subspace, Sliced average variance estimation}
}

Similar articles